INVESTIGADORES
WISNIACKI Diego Ariel
artículos
Título:
Quantum-speed-limit bounds in an open quantum evolution
Autor/es:
NICOLAS MIRKIN; D. A. WISNIACKI
Revista:
PHYSICAL REVIEW A - ATOMIC, MOLECULAR AND OPTICAL PHYSICS
Editorial:
AMER PHYSICAL SOC
Referencias:
Lugar: New York; Año: 2016 vol. 94 p. 1 - 9
ISSN:
1050-2947
Resumen:
Quantum mechanics dictates bounds for the minimal evolution time between predetermined initial and final states. Several of these quantum-speed-limit (QSL) bounds were derived for nonunitary dynamics using different approaches. Here, we perform a systematic analysis of the most common QSL bounds in the damped Jaynes- Cummings model, covering the Markovian and non-Markovian regimes. We show that only one of the analyzed bounds cleaves to the essence of the QSL theory outlined in the pioneer works of Mandelstam and Tamm and of Margolus and Levitin in the context of unitary evolutions. We also show that all QSL bounds analyzed reflect the fact that in our model non-Markovian effects speed up quantum evolution. However, it is not possible to infer Markovian or non-Markovian behavior of the dynamics by analyzing only the QSL bounds.